ITEM METADATA RECORD
Title: Modelling social evolution: the relative merits and limitations of a Hamilton's rule-based approach
Authors: Wenseleers, Tom # ×
Issue Date: Aug-2006
Series Title: Journal of evolutionary biology vol:19 issue:5 pages:1419-22; discussion 1426-36
URI: 
ISSN: 1010-061X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Ecology, Evolution and Biodiversity Conservation Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
wenseleers_jeb_2006_hamiltons_rule.pdf Published 483KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science